Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oilskinchile

Question From Chile About Accutane !

hi to all acne.org users i am from chile and i have a particular question about accutane, recently i start a treatment just for my oily skin with 10 mg per week, and i just take 1 pill, but i am starting to get headaches and dizzines, my question is, at 10 mg dose per week can i get some problems to my health, or is just something common , sorry about my grammar!!

thanks!! to all have a nice day!smile.png

Share this post


Link to post
Share on other sites

It's not uncommon to have side effects like headaches for small doses. Everyone reacts differently.

You need to be sure that you are drinking lots of water because the accutane will dry you out. One of the first signs of dehydration is a headache.

Good luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×